Alert archive / North Carolina / Flash Flood Warnings in 2022

Flash Flood Warning 35, NWS Raleigh, NC

August 12, 2022Johnston County, Wake County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Aug 12, 2022, 12:10 AM EDT for Johnston County, Wake County, North Carolina. It was in force for 78 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2022, 12:10 AM EDT (04:10 UTC)
Expired
Aug 12, 2022, 1:28 AM EDT
In force
78 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Johnston County, NC, Wake County, NC

The radar

The Raleigh/Durham radar (KRAX), 7 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 4.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2022-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1406 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2022-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1406 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
998 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

153 
WGUS52 KRAH 120410
FFWRAH
NCC101-183-120715-
/O.NEW.KRAH.FF.W.0035.220812T0410Z-220812T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
1210 AM EDT Fri Aug 12 2022

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Northern Johnston County in central North Carolina...
  Southeastern Wake County in central North Carolina...

* Until 315 AM EDT.

* At 1210 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 3 inches of rain have 
  fallen. Additional rainfall amounts of 1 to 3 inches are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Garner, Fuquay-Varina, Clayton, Wendell, Kenly, Flowers, Coats 
  Crossroads, Lake Benson, Emit, Lake Wheeler and Buckhorn Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3555 7879 3564 7876 3569 7871 3581 7826
      3575 7823 3575 7822 3573 7821 3572 7817
      3560 7813 3559 7807 3558 7837 3547 7850
      3548 7858 3544 7862 3552 7869

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

7
1 follow-up statement
425 
WGUS72 KRAH 120528
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
128 AM EDT Fri Aug 12 2022

NCC101-183-120538-
/O.CAN.KRAH.FF.W.0035.000000T0000Z-220812T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnston NC-Wake NC-
128 AM EDT Fri Aug 12 2022

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHERN JOHNSTON AND 
SOUTHEASTERN WAKE COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3555 7879 3564 7876 3569 7871 3581 7826
      3575 7823 3575 7822 3573 7821 3572 7817
      3560 7813 3559 7807 3558 7837 3547 7850
      3548 7858 3544 7862 3552 7869

$$

CBL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 10:32 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Aug 11, 10:32 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
1032 PM EDT Thu Aug 11 2022

.SYNOPSIS...
A cold front will move slowly southward through the area tonight,
with a secondary reinforcing cold front moving through the area
Friday. Canadian high pressure will follow and extend across the Mid-
Atlantic through the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1025 PM Thursday...

Showers and Thunderstorms continue to develop along a southward
sinking outflow boundary late this evening ahead of an approaching
mid/upper level trough. PW's of around 2 inches across southern
portions of the area, along with a mean westerly storm motion
(promoting training storms) will lead to a threat of heavy rain and
isolated flash flooding through around midnight or so across southern
portions of the area. Afterwords expected a downward trend in
coverage and intensity. However, another round of showers and
storms will be possible within a couple of hours of sunrise, as the
lead front sinks southward and into the area, along with increasing
upward vertical motion in association with the aforementioned
approaching mid/upper level trough. All of this combined with the
potential for some remnant outflow possibly lingering across
southern portions of central NC may allow for the threat of isolated
flash flooding again across southern portions of our area,
especially for locations that are receiving heavy rain now.
Otherwise, skies will remain partly to mostly cloudy overnight,
with lows expected to be in the upper 60s to lower 70s.

&&

.SHORT TERM /FRIDAY AND FRIDAY NIGHT/...
As of 300 PM Thursday...

By Friday morning, a secondary cold front will be moving across the
region, and will dig southeast out of central NC by late afternoon.
The associated upper trough will closely follow the front late
Friday as it moves northwest to southeast across the state. The
precipitable water gradient will range from just over 1" across the
Triad to near 2" along the coast. Heavy rain is likely along the
Coastal Plain and Sandhills where the higher PW values lie,
otherwise conditions are not expected to be conducive for severe
weather at this time. A strong storm or two is possible closer to
the SC border where 0-6km shear increases to near 40 kt and MUCAPE
increases to near 2000 J/kg. By late Friday evening, all convection
should have diminished or moved out of the area. Afternoon highs
will continue on the downward trend as cooler and drier air filters
in advected behind the front. Highs will range from the low 80s N to
mid-80s S. Lows in the upper 50s for parts of the Piedmont are
looking more likely Friday night, with areas elsewhere dipping into
the low 60s.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
As of 330 PM Thursday...

Surface high pressure will build from the OH Valley south across the
Blue Ridge over the weekend, maintaining the cooler and drier
airmass across central NC. Skies will be mostly clear Saturday
through early Sunday. Northwest flow aloft will continue through the
weekend, with the trough across the Northeast creating heights aloft
2 standard deviations below normal over NC. Highs in the 80s
Saturday will only increase a degree or two on Sunday. Lows Saturday
night will be a degree or two lower than Friday night, with a few
more areas in the upper 50s, and remaining locations in the low 60s.

An upper-low will dive south into NY/PA by early next week, with
several disturbances moving around the low and across the Mid-
Atlantic/NC through the period. This low will maintain northwesterly
flow aloft across central NC and also be around 2 standard
deviations below normal. The first upper trough will increase
precipitation chances across our area late Sunday. Another cold
front may move across the region on Monday in addition to another
upper trough, helping to increase precipitation chances then and
continue to filter in cooler and less humid air across the region
through mid-next week. Diurnal showers/storms may develop Tue-Thu,
however several ensembles show dry weather across the area through
the period, and the forecast may trend more dry if this continues.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
As of 805 PM Thursday...

Outside of RWI, VFR conditions are expected to start the TAF period.
A line of showers and storms ahead of a southward moving cold front
has pushed through GSO/INT and will shortly move through RDU. These
storms are expected to impact RWI between 00Z and 02Z, with gusty
winds and IFR conditions likely. Upstream satellite and radar data
indicate that the best storm activity resides along the Coastal
Plain, with little upstream development north/northwest of FAY. While
cannot rule out some storms at FAY between 00Z and 04Z, confidence
has become low in regards to whether storms will form to impact this
terminal. With that said, any storm activity which could develop
will wane after 04Z as the atmosphere stabilizes. The surface cold
front will move through the TAF sites between ~10 and 16Z, resulting
in winds becoming northeasterly Fri afternoon. A deep upper trough
will also result in a period of showers and IFR/MVFR conditions over
the southern TAF sites (RDU/RWI/FAY). The greatest potential for IFR
conditions will be at FAY, where prevailing showers are likely Fri
morning. Showers will trend toward VCSH in the afternoon. Cannot
rule out some isolated storms at FAY/RWI in the afternoon/evening,
but confidence on this is low at the moment.

Outlook: Periods of MVFR/IFR showers across RDU/RWI/FAY will give
way to drier VFR conditions at all terminals Fri evening. There
could be a few isolated storms at FAY/RWI Fri afternoon. VFR
conditions will prevail Sat and Sun. Another cold front is forecast
to approach Mon/Tue, which may bring sub-VFR conditions in possible
showers/storms.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...BSD
NEAR TERM...BSD
SHORT TERM...JJT
LONG TERM...JJT
AVIATION...Kren/Luchetti
Hazardous weather outlook, Aug 11, 10:42 PM EDT, 1 hour 28 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Raleigh NC
1042 PM EDT Thu Aug 11 2022

NCZ007>011-021>028-038>041-073-074-121100-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Stanly-Montgomery-
1042 PM EDT Thu Aug 11 2022

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ042-043-075>078-083>086-088-089-121100-
Johnston-Wilson-Moore-Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke-
Cumberland-Sampson-
1042 PM EDT Thu Aug 11 2022

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Scattered showers and thunderstorms will be possible late this
evening into Friday morning across southern portions of central North
Carolina, ahead of a cold front. Heavy rain will be possible with
any thunderstorms, with isolated flooding possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Aug 11, 8:40 PM EDT, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Raleigh NC
840 PM EDT Thu Aug 11 2022

NCZ078-120115-
Wayne NC-
840 PM EDT Thu Aug 11 2022

...Strong thunderstorms will impact portions of northeastern Wayne
County through 915 PM EDT...

At 840 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Jason to near Goldsboro to
13 miles north of Mount Olive. Movement was east at 20 mph.

HAZARD...Winds in excess of 30 mph, heavy rainfall, and dangerous
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Goldsboro, Walnut Creek, Pikeville, Mar-Mac, Brogden, Elroy and
Cliffs Of The Neuse State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3534 7782 3523 7783 3531 7813 3540 7815
      3549 7805 3553 7792 3553 7782 3543 7783
      3540 7780 3538 7780
TIME...MOT...LOC 0040Z 270DEG 16KT 3548 7783 3539 7800 3538 7812

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Kren
Special weather statement, Aug 11, 9:19 PM EDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Raleigh NC
919 PM EDT Thu Aug 11 2022

NCZ042-077-078-089-120215-
Johnston NC-Sampson NC-Harnett NC-Wayne NC-
919 PM EDT Thu Aug 11 2022

...A strong thunderstorm will impact portions of southwestern Wayne,
northwestern Sampson, east central Harnett and southern Johnston
Counties through 1015 PM EDT...

At 919 PM EDT, Doppler radar was tracking a strong thunderstorm over
Dunn, or 12 miles southeast of Lillington, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph, dangerous lightning, and heavy
         rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Dunn, Benson, Erwin, Coats, Newton Grove, Hobbton and Spivey's
Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3519 7851 3530 7873 3542 7867 3542 7840
      3536 7817 3524 7819 3514 7826
TIME...MOT...LOC 0119Z 284DEG 21KT 3532 7862

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kren
Local storm report, Aug 11, 9:20 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
920 PM EDT THU AUG 11 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     FLASH FLOOD      2 SE RALEIGH            35.80N 78.62W
08/11/2022                   WAKE               NC   NWS EMPLOYEE

            ABOUT A FOOT OF WATER ON THE ROAD AT
            ATLANTIC AVE AND HODGES ST, AS WELL AS AT
            ATLANTIC AVE AND CAPITAL BLVD. THIS REDUCED
            CAPITAL BLVD DOWN TO JUST ONE PASSABLE LANE,
            WITH THE RIGHT AND LEFT LANES CLOSED.

&&

JD
Special weather statement, Aug 11, 9:35 PM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Raleigh NC
935 PM EDT Thu Aug 11 2022

NCZ075>077-088-120230-
Lee NC-Harnett NC-Moore NC-Cumberland NC-
935 PM EDT Thu Aug 11 2022

...Strong thunderstorms will impact portions of northeastern Moore,
Harnett, north central Cumberland and Lee Counties through 1030 PM
EDT...

At 935 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles north of Pope AFB to 7 miles south of
Sanford to 6 miles northeast of Carthage. Movement was east at 20
mph.

HAZARD...Winds in excess of 30 mph, dangerous lightning, and heavy
         rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Sanford, Lillington, Carthage, Erwin, Coats, Broadway, Vass, Cameron,
Lemon Springs and Gum Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3527 7933 3543 7949 3550 7934 3551 7895
      3545 7864 3537 7865 3522 7880 3519 7884
      3521 7898
TIME...MOT...LOC 0135Z 262DEG 18KT 3534 7903 3537 7916 3542 7933

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Kren
Special weather statement, Aug 11, 10:28 PM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1028 PM EDT Thu Aug 11 2022

NCZ022-023-120330-
Guilford NC-Alamance NC-
1028 PM EDT Thu Aug 11 2022

...A strong thunderstorm will impact portions of northwestern
Alamance and northeastern Guilford Counties through 1130 PM EDT...

At 1027 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bethany, or near Wentworth, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph, dangerous lightning, and heavy
         rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Greensboro, Summerfield, Altamahaw-Ossipee, Lake Townsend Marina,
Lake Townsend, Altamahaw, Monticello and Haw River State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3624 7957 3624 7953 3625 7953 3625 7943
      3618 7947 3612 7976 3625 7993
TIME...MOT...LOC 0227Z 291DEG 14KT 3635 7981

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kren
Special weather statement, Aug 11, 10:32 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1032 PM EDT Thu Aug 11 2022

NCZ041-042-077-078-089-120315-
Johnston NC-Sampson NC-Harnett NC-Wake NC-Wayne NC-
1032 PM EDT Thu Aug 11 2022

...Strong thunderstorms will impact portions of Wayne, northeastern
Sampson, northeastern Harnett, southwestern Wake and Johnston
Counties through 1115 PM EDT...

At 1032 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Fuquay-Varina to 8 miles south of Smithfield to
Dunn. Movement was east at 20 mph.

HAZARD...Winds in excess of 30 mph, torrential rainfall, and
         lightning.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Goldsboro, Smithfield, Lillington, Fuquay-Varina, Dunn, Mount Olive,
Angier, Benson, Selma and Erwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3522 7792 3518 7809 3519 7816 3516 7816
      3530 7869 3548 7901 3558 7892 3560 7896
      3561 7890 3563 7859 3556 7823 3552 7794
      3542 7788
TIME...MOT...LOC 0232Z 262DEG 15KT 3558 7881 3540 7839 3529 7861

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Kren

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 8:20 PM EDTSpecial Weather StatementRAHJohnston40 min
Aug 11, 8:22 PM EDTSpecial Weather StatementRAHEdgecombe, Nash, Wilson38 min
Aug 11, 8:40 PM EDTSpecial Weather StatementRAHWayne35 min
Aug 11, 9:19 PM EDTSpecial Weather StatementRAHJohnston56 min
Aug 11, 9:35 PM EDTSpecial Weather StatementRAHHarnett, Lee55 min
Aug 11, 9:44 PM EDTAreal Flood AdvisoryRAHJohnston, Wayne75 min
Aug 11, 10:11 PM EDTFlash Flood Warning Considerable damage threatRAHHarnett, Johnston, Sampson, Wayne3 hr
Aug 11, 10:28 PM EDTSpecial Weather StatementRAHGuilford62 min
Aug 11, 10:32 PM EDTSpecial Weather StatementRAHJohnston, Wayne43 min
Aug 11, 11:34 PM EDTFlash Flood Warning Considerable damage threatRAHJohnston, Wayne3 hr
Aug 12, 6:13 AM EDTSpecial Weather StatementRAHHarnett62 min
Aug 12, 7:02 AM EDTAreal Flood AdvisoryRAHJohnston, Wake, Wilson4 hr
Aug 12, 8:12 AM EDTAreal Flood AdvisoryRAHHarnett, Lee, Moore3 hr
Aug 12, 8:26 AM EDTAreal Flood AdvisoryRAHJohnston, Wayne, Wilson3 hr
Aug 12, 9:25 AM EDTAreal Flood AdvisoryRAHFranklin, Nash, Wilson94 min
Aug 12, 9:33 AM EDTAreal Flood AdvisoryRAHCumberland, Harnett, Hoke, Moore, Sampson3 hr
Aug 12, 11:53 AM EDTAreal Flood AdvisoryRAHSampson112 min

Nearby

Flash Flood Warnings in North Carolina, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.